# SDR CA021108012

- Difficulty date: October 30, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 9,022 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6110 · Propeller Assembly
- Part: Hub
- Part number: E3932
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DISASSEMBLY, C792 BEARING WAS FOUND TO BE BROKEN CAUSING DAMAGE TO HUB RENDERING IT UNSERVICEABLE. UPON REMOVING PAINT FROM 3 BLADES, CRACKS WERE DISCOVERED IN THE SHANK AREA IN THE COMPOSITE MATERIAL. AS THIS DAMAGE IS NOT ADDRESSED IN THE O/H MANUAL,THESE BLADES HAVE BEEN FORWARDED TO THE MANUFACTURER FOR EVALUATION.
